# SDR CALA2024021200389

- Difficulty date: February 9, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986 Rbl 40-60
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN FLOOR STA 986 RBL 40-60 CORROSION NOTED . TRANSCRIBED FROM HAECO GSO NRC# 9286615. REMOVED CORROSION FROM MAIN CABIN FLOORBEAM UPPER SURFACE AT STA B737-700 SRM 53-70-51.   . ORIGINAL MATERIAL THICKNESS .150, REMOVED .020, REMAINING .130 OUT OF LIMITS IAW B737-700 SRM 53-70-51. FABRICAT ED  AND INSTALLED REPAIR AT STA 986 FLOORBEAM UPPER SURFACE IAW
